# SDR 99ZZZX2101

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402NG
- Make and model: Cessna 425
- Aircraft serial: 4250035
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16210200
- Condition: Cracked
- Location: Mlg
- Part time: 6,100 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL CRACKED IN SPOKE AREA.
